# SDR AWXA200501211

- Difficulty date: September 21, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 79434562
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C20 CHECK DISCOVERED CORROSION ON THE AFT BAG PIT THRESHOLD INBOARD SUPPORT FILLER, LOWER SURFACE AT BS 802, BL 16R.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A FIG 101.  REMOVED FILLER AND INSTALLED NEW SUPPORT FILLER AT BS 802 AND BL 16R IAW BOEING 737-300 SRM 51-40-02.
